MODEL-REDUCTION FOR CONTROL-SYSTEMS WITH RESTRICTED COMPLEXITY CONTROLLERS

被引:3
作者
LEPSCHY, A
VIARO, U
机构
来源
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS | 1985年 / 319卷 / 06期
关键词
D O I
10.1016/0016-0032(85)90018-3
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:559 / 567
页数:9
相关论文
共 18 条
[1]   SURVEY OF SIMPLE TRANSFER-FUNCTION DERIVATIONS FROM HIGH-ORDER STATE-VARIABLE MODELS [J].
BOSLEY, MJ ;
LEES, FP .
AUTOMATICA, 1972, 8 (06) :765-+
[2]  
BULTHEEL A, 1984, LECTURE NOTES CONTRO, V58, P130
[3]  
CAPITANI G, 1983, NUMERICAL SYNTHESIS
[4]   MODEL-REDUCTION BY MINIMIZING THE WEIGHTED EQUATION ERROR [J].
EITELBERG, E .
INTERNATIONAL JOURNAL OF CONTROL, 1981, 34 (06) :1113-1123
[5]   MODEL-REDUCTION AND PERTURBATION STRUCTURES [J].
EITELBERG, E .
INTERNATIONAL JOURNAL OF CONTROL, 1982, 35 (06) :1029-1050
[6]  
Follinger O., 1982, Regelungstechnik, V30, P367
[7]  
Horowitz I. M., 1963, SYNTHESIS FEEDBACK S
[8]   A NEW SET OF INVARIANTS FOR LINEAR-SYSTEMS - APPLICATION TO REDUCED ORDER COMPENSATOR DESIGN [J].
JONCKHEERE, EA ;
SILVERMAN, LM .
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1983, 28 (10) :953-964
[9]  
Kosut R. L., 1970, IEEE Transactions on Automatic Control, VAC-15, P557, DOI 10.1109/TAC.1970.1099555
[10]   SOME CONSIDERATIONS ON NON-MINIMALITY, ILL-CONDITIONING, AND INSTABILITY OF PADE APPROXIMANTS [J].
LEPSCHY, A ;
VIARO, U .
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 1983, 14 (06) :633-646